[Updated on Apr. 18] Integration of CiNii Articles into CiNii Research

Stability Properties of Linear Volterra Integrodifferential Equations in a Banach Space

Abstract

For linear Volterra integrodifferential equations, we characterize the uniform asymptotic stability property of the zero solution by a property for the resolvent operator. In particular, for equations of convolution type, we characterize the uniform asymptotic stability property in terms of the integrability of the resolvent operator, as well as the invertibility of the characteristic operator. Furthermore, we apply our results to nonhomogeneous equations with asymptotically almost periodic forcing terms, and establish some results on the existence of asymptotically almost periodic solutions.

Journal

  • Funkcialaj Ekvacioj

    Funkcialaj Ekvacioj 48 (3), 367-392, 2005

    Division of Functional Equations, The Mathematical Society of Japan

Citations (1)*help

See more

References(16)*help

See more

Related Articles

See more

Related Data

See more

Related Books

See more

Related Dissertations

See more

Related Projects

See more

Related Products

See more

Details

Report a problem

Back to top